Samll remainder of a vector to suitable modulus.
Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 59-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1996__221_1_174834,
author = {R.C. Baker and G. Harman},
title = {Samll remainder of a vector to suitable modulus.},
journal = {Mathematische Zeitschrift},
pages = {59--72},
year = {1996},
volume = {221},
number = {1},
zbl = {0841.11036},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174834/}
}
R.C. Baker; G. Harman. Samll remainder of a vector to suitable modulus.. Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 59-72. http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174834/